# SDR UPS01235492

- Difficulty date: March 26, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  TOP AFT CORNER FITTING CORRODED & CRACKED ON MAIN CARGO DOOR.  TOP AFT CORNER FITTING REPLACED ON MCD IAW SRM 51-30-2.
